# SDR SCNA20250108006

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 52,799 hours, 29,307 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 92239, NR00008: B SYS ELECTRIC HYD PUMP WIRING HARNESS CONNECTOR IS BADLY BURNED AND IN NEED OF REPLACEMENT.  RESOLUTION: PULLED BREAKERS ON THE P-91 PANEL. LEFT PLUG OFF FROM PUMP.
